Journal of Integral Equations and Applications

On the Connection Between Molchan-Golosov and Mandelbrot- Van Ness Representations of Fractional Brownian Motion

C. Jost

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 20, Number 1 (2008), 93-119.

First available in Project Euclid: 25 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G15: Gaussian processes 26A33: Fractional derivatives and integrals 60G18: Self-similar processes

Fractional Brownian motion integral transform fractional calculus


Jost, C. On the Connection Between Molchan-Golosov and Mandelbrot- Van Ness Representations of Fractional Brownian Motion. J. Integral Equations Applications 20 (2008), no. 1, 93--119. doi:10.1216/JIE-2008-20-1-93.

Export citation


  • M. Abramowitz and I.A. Stegun, Handbook of mathematical functions, Dover Publications Inc., New York, 196-5.
  • L. Decreusefond and A.S. Üstünel, Stochastic analysis of the fractional Brownian motion, Potential Analysis 10 (1999), 177-214.
  • A. Erdélyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher transcendental functions, Volume 1 -1953.
  • C. Jost, Transformation formulas for fractional Brownian motion, Stochastic Processes Appl. 116 (2006), 1341-1357.
  • B.B. Mandelbrot and J.W. Van Ness, Fractional Brownian motions, fractional noises and applications, SIAM Review 10 (1968), 422-437.
  • G. Molchan and J. Golosov, Gaussian stationary processes with asymptotic power spectrum, Soviet. Math. Dokl. 10 (1969), 134-137.
  • V. Pipiras and M.S. Taqqu, Fractional calculus and its connections to fractional Brownian motion, in Theory and applications of long-range dependence, P. Doukhan, G. Oppenheim and M.S. Taqqu, eds., Birkhäuser, 2003%, pp.165-201.
  • --------, Deconvolution of fractional Brownian motion, J. Time Series Anal. 23 (2002), 487-501.
  • --------, Integration questions related to fractional Brownian motion, Probab. Theory Related Fields 118 (2000), 251-291.
  • S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional integrals and derivatives: Theory and applications, Gordon and Breach Science Publishers, London, 199-3.
  • G. Samorodnitsky and M.S. Taqqu, Stable non-Gaussian random processes: Stochastic models with infinite variance, Chapman and Hall, New York, 199-4.